# SDR HNAA2010022400042

- Difficulty date: February 9, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,051 hours, 58,736 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 FLOOR PATH EMERGENCY LIGHT RED IS NOT WORKING.  R & R FLOOR LIGHT BULB IAW 33-51-00.
